Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 91, NWS Medford, OR

September 19, 2021

NWS Medford, OR issued this small craft advisory at Sep 19, 2021, 2:43 PM PDT. It took effect at Sep 20, 2021, 2:02 AM PDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2021, 2:43 PM PDT (21:43 UTC)
In effect from
Sep 20, 2021, 2:02 AM PDT
Expired
Sep 21, 2021, 11:00 AM PDT
In force
33 hr
Issued by
NWS Medford, OR

The text

As transmitted.

237 
WHUS76 KMFR 192143
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
243 PM PDT Sun Sep 19 2021

PZZ356-376-201045-
/O.EXT.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/
/O.UPG.KMFR.SE.A.0020.210920T2200Z-210921T1200Z/
/O.NEW.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
243 PM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM MONDAY TO 5 AM PDT
TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 10 to 11 ft and north winds 20 to 30 kt with gusts up to 
  40 kt. For the Small Craft Advisory, seas 8 to 10 ft at 12 
  seconds into Monday morning, then north winds 15 to 25 kt with 
  gusts up to 30 kt and wind driven seas 8 to 9 ft Monday 
  afternoon into early Tuesday morning.

* WHERE...Steep seas all areas tonight, beyond 3 nm from shore
  Monday, then steep seas near shore and very steep seas elsewhere
  Monday afternoon through early Tuesday morning.

* WHEN...For the Hazardous Seas Warning, from 3 PM Monday to 5 
  AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT 
  Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-201045-
/O.CON.KMFR.SC.Y.0090.000000T0000Z-210920T1200Z/
/O.NEW.KMFR.SC.Y.0091.210920T2200Z-210921T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
243 PM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 5 AM PDT
TUESDAY...

* WHAT...For the first Small Craft Advisory, seas 9 to 10 ft at 12
  seconds. For the second Small Craft Advisory, north winds 15 to
  25 kt with gusts up to 30 kt and seas 6 to 9 ft.

* WHERE...All areas tonight, then south of Reedsport Monday
  afternoon into early Tuesday morning.

* WHEN...For the Small Craft Advisory, until 5 AM PDT Monday. 
  For the Small Craft Advisory, from 3 PM Monday to 5 AM PDT 
  Tuesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
4 follow-up statements
680 
WHUS76 KMFR 200902
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
202 AM PDT Mon Sep 20 2021

PZZ350-202215-
/O.CAN.KMFR.SC.Y.0090.000000T0000Z-210920T1200Z/
/O.EXT.KMFR.SC.Y.0091.210920T0902Z-210921T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
202 AM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WHAT...West to northwest swell with seas of 9 to 12 ft at 12 
  seconds today. North winds will increase to 15 to 25 kt with 
  gusts to 30 kt this afternoon and evening. As a result, seas 
  will transition to a combination of steep wind waves and swell 
  of 7 to 10 ft. 

* WHERE...All areas. 

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ370-202215-
/O.CAN.KMFR.SC.Y.0090.000000T0000Z-210920T1200Z/
/O.EXT.KMFR.SC.Y.0091.210920T0902Z-210921T1800Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
202 AM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY...

* WHAT...West to northwest swell with seas of 9 to 12 ft at 12 
  seconds today. North winds will increase to 15 to 25 kt with 
  gusts to 30 kt this afternoon and evening. As a result, seas 
  will transition to a combination of steep wind waves and swell 
  of 7 to 10 ft. 

* WHERE...All areas.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ356-202215-
/O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/
/O.CON.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
202 AM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 AM PDT TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 10 to 12 ft and north winds 20 to 30 kt with gusts to 35
  kt. For the Small Craft Advisory, seas 10 to 12 ft at 12 seconds
  this morning, then north winds 15 to 25 kt with gusts up to 30
  kt and wind driven seas 8 to 10 ft this afternoon into early 
  Tuesday morning.

* WHERE...All areas, but highest winds and steepest seas will be
  beyond about 3 NM from shore and south of Port Orford. 

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 5 AM PDT Tuesday. For the Small Craft Advisory, 
  until 5 AM PDT Tuesday.

* IMPACTS...Steep to very steep and hazardous seas could capsize 
  or damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ376-202215-
/O.EXT.KMFR.SC.Y.0090.000000T0000Z-210921T1800Z/
/O.CON.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
202 AM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 AM PDT TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 10 to 11 ft and north winds 20 to 30 kt with gusts up to 35
  kt. For the Small Craft Advisory, seas 10 to 12 ft at 12 seconds
  this morning, then north winds 15 to 25 kt with gusts up to 30
  kt and wind driven seas 8 to 10 ft this afternoon into Tuesday 
  morning.

* WHERE...All areas, but the highest winds and steepest seas will
  be south of Port Orford. 

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 5 AM PDT Tuesday. For the Small Craft Advisory, 
  until 11 AM PDT Tuesday.

* IMPACTS...Steep to very steep and hazardous seas could capsize 
  or damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
919 
WHUS76 KMFR 202118
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
218 PM PDT Mon Sep 20 2021

PZZ356-211030-
/O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/
/O.CON.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
218 PM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 10 to 12 ft and north winds 20 to 30 kt with gusts to 35
  kt. For the Small Craft Advisory, north winds 15 to 25 kt with
  gusts up to 30 kt and steep seas of 8 to 10 ft this afternoon
  through early Tuesday morning. Seas will initially be a mix of
  west swell and building wind seas, then will become dominated by
  short period, wind seas tonight.

* WHERE...Hazardous seas warning conditions are expected for the
  waters beyond 3 NM from shore from Cape Blanco southward with
  small craft advisory level conditions within 3 nm of shore.

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 5 AM PDT Tuesday. For the Small Craft Advisory, 
  until 5 AM PDT Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ376-211030-
/O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1800Z/
/O.CON.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
218 PM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 10 to 13 ft and north winds 20 to 30 kt with gusts up to 35
  kt are expected through early Tuesday morning. For the Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  and steep, wind driven seas of 7 to 9 ft Tuesday morning.

* WHERE...Most all the area will be affected by hazardous seas
  warning conditions through tonight except the waters beyond 40
  nm of shore north of Port Orford where small craft advisory
  level conditions are expected. All areas will be affected by
  small craft advisory conditions Tuesday morning. 

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 5 AM PDT Tuesday. For the Small Craft Advisory, 
  until 11 AM PDT Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-211030-
/O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
218 PM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt are expected
  this afternoon into tonight. Steep seas of 7 to 10 feet are
  expected through late tonight due to a combination of steep 
  wind waves and west swell.

* WHERE...All areas.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ370-211030-
/O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1800Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
218 PM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt are expected
  this afternoon through tonight. Steep seas of 7 to 10 feet are 
  expected through Tuesday morning due to a combination of steep 
  wind waves and west swell.

* WHERE...All areas.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
665 
WHUS76 KMFR 210942
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
242 AM PDT Tue Sep 21 2021

PZZ356-212245-
/O.CON.KMFR.SE.W.0056.000000T0000Z-210921T1200Z/
/O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/
/O.NEW.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
242 AM PDT Tue Sep 21 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE THURSDAY NIGHT...

* WHAT...For the Hazardous Seas Warning, north winds 15 to 25 kt
  and very steep and hazardous seas 9 to 10 ft due to a mix of
  wind seas and west swell. For the Small Craft Advisory, steep
  seas 6 to 8 ft. For the Hazardous Seas Watch, very steep and 
  hazardous seas 9 to 11 ft are possible.

* WHERE...Areas beyond 8 nm from shore between Port Orford and
  Cape Ferello will be affected by hazardous seas warning level
  seas early this morning, with small craft advisory conditions
  elsewhere. Hazardous seas warning conditions are possible again
  Wednesday evening through TThursday night, mainly beyond 8 nm 
  from shore from Port Orford southward.

* WHEN...For the Hazardous Seas Warning, until 5 AM PDT early 
  this morning. For the Hazardous Seas Watch, from Wednesday 
  evening through late Thursday night.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ376-212245-
/O.CON.KMFR.SE.W.0056.000000T0000Z-210921T1200Z/
/O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1800Z/
/O.NEW.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
242 AM PDT Tue Sep 21 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE THURSDAY NIGHT...

* WHAT...For the Hazardous Seas Warning, north winds 20 to 25 kt 
  and very steep and hazardous seas 10 to 11 ft due to a mix of 
  wind seas and west swell. For the Small Craft Advisory, steep 
  seas 7 to 9 ft. For the Hazardous Seas Watch, very steep and 
  hazardous seas 10 to 11 ft are possible.

* WHERE...Areas south of Port Orford will be affected by hazardous
  seas warning level seas early this morning, with small craft
  advisory conditions elsewhere. Then, all areas will be affected
  by small craft advisory conditions through late this morning.
  Hazardous seas warning conditions are possible again Wednesday
  evening through Thursday night.

* WHEN...For the Hazardous Seas Warning, until 5 AM PDT early 
  this morning. For the Small Craft Advisory, until 11 AM PDT 
  this morning. For the Hazardous Seas Watch, from Wednesday 
  evening through late Thursday night.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-211200-
/O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
242 AM PDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...North winds 15 to 20 kt with occasional gusts to 25 kt 
  are expected through early this morning along with steep seas of
  7 to 9 feet, due to a combination of wind waves and west swell.

* WHERE...All areas.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

PZZ370-211800-
/O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1800Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
242 AM PDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...North winds 15 to 25 kt are expected through early this
  morning. Steep seas of 7 to 9 feet are expected through late this
  morning due to a combination of wind waves and west swell.

* WHERE...All areas.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
753 
WHUS76 KMFR 211213
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
513 AM PDT Tue Sep 21 2021

PZZ356-220115-
/O.EXP.KMFR.SE.W.0056.000000T0000Z-210921T1200Z/
/O.EXP.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/
/O.CON.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
513 AM PDT Tue Sep 21 2021

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH LATE THURSDAY NIGHT...
...HAZARDOUS SEAS WARNING HAS EXPIRED...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...For the Hazardous Seas Watch, north winds 20 to 30 kt 
  and very steep and hazardous seas 9 to 11 ft are possible.

* WHERE...Hazardous seas warning conditions are possible Wednesday
  evening through Thursday night, mainly beyond 8 nm from shore 
  from Port Orford southward.

* WHEN...For the Hazardous Seas Warning, until 5 AM PDT early 
  this morning. For the Hazardous Seas Watch, from Wednesday 
  evening through late Thursday night.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossing could become especially hazardous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous and very
steep sea conditions.

&&

$$

PZZ376-220115-
/O.EXP.KMFR.SE.W.0056.000000T0000Z-210921T1200Z/
/O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1800Z/
/O.CON.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
513 AM PDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH LATE THURSDAY NIGHT...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt
  with gusts up to 25 kt and steep seas 7 to 9 ft through late
  this morning. For the Hazardous Seas Watch, north winds 20 to 
  30 kt and very steep and hazardous seas 10 to 11 ft a are 
  possible.

* WHERE...All areas will be affected by small craft advisory
  conditions through late this morning. Hazardous seas warning
  conditions are possible Wednesday evening through Thursday
  night, mainly for areas from Port Orford southward.

* WHEN...For the Hazardous Seas Warning, until 5 AM PDT early 
  this morning. For the Small Craft Advisory, until 11 AM PDT 
  this morning. For the Hazardous Seas Watch, from Wednesday 
  evening through late Thursday night.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossing could become especially hazardous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous and very
steep sea conditions.

&&

$$

PZZ350-211315-
/O.EXP.KMFR.SC.Y.0091.000000T0000Z-210921T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
513 AM PDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Seas will continue to gradually lower today.

$$

PZZ370-211800-
/O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1800Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
513 AM PDT Tue Sep 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...North winds 10 to 20 kt with occasional gusts up to 25 kt
  along with steep seas of 7 to 9 feet due to a combination of 
  wind waves and west swell are expected through late this 
  morning.

* WHERE...All areas.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 8:43 AM PDT, 6 hours earlier.

Area forecast discussion, Sep 19, 8:43 AM PDT, 6 hours before
Area Forecast Discussion
National Weather Service Medford OR
843 AM PDT Sun Sep 19 2021

.DISCUSSION...As the trough fully exits the region a final
boundary is sweeping through the area. Ahead of it, showers bring
the final rains for what could be almost a week or more in most
areas. Showers will linger north of the Umpqua Divide and along
the Cascades late into the afternoon, while areas south of the
Umpqua Divide and east of the Cascades should see showers ending
in the next few hours. Behind the boundary, cooler air will
continue to funnel in keeping the region 15 to 20 degrees below
climo this afternoon. Winds will remain gusty along ridge tops and
breezy east of the Cascades through the day. Then late this
evening high pressure builds in. Temperatures tonight will be
right around climo. All of this is accounted for in the forecast,
so no updates were needed.

Next, We will now turn our attention to the east flow Monday
afternoon and night to assess the degree of drying it may bring.
And to a weak trough on Wednesday with its paltry precipitation
amounts and cooling effects. -Miles

&&

.AVIATION...19/12Z TAFs...Expect areas of MVFR ceilings and
visibility along with mountain obscuration near and just west of the
Cascades early this morning as another front moves through. The
front is generating periods of light to moderate, and perhaps even
brief, heavy rainfall. This will shift east of the Cascades this
morning with post-frontal showers continuing, but becoming more
isolated late this morning and into this afternoon. Largely,
conditions will gradually improve to VFR this afternoon and
evening. But, coastal MVFR/IFR is likely to develop this
evening/overnight. -Spilde

&&

.MARINE...Updated 830 AM PDT Sunday 19 September 2021...Steep west
to northwest swell dominated seas are expected today. A thermal
trough will return tonight and strengthen into Monday. Northerly
winds will increase Monday into Monday evening with steep seas for
most areas, except very steep seas are possible south of Port
Orford. Winds could near gale force in those areas as well. A
Hazardous Seas Watch is in effect south of Cape Blanco since seas
are expected to be very steep and hazardous.

The thermal trough will weaken Tuesday. Winds and seas will be
relatively light Tuesday through Tuesday night, with a very weak
front brushing past to the north. The thermal trough will rebuild
Wednesday into Thursday with gusty north winds and building wind
driven seas that will again be strongest south of Cape Blanco.

&&

.FIRE WEATHER...Updated 200 PM PDT Saturday 18 September 2021...The
front that brought heavy precipitation and strong winds to the area
will clear to the east by then evening. Strong winds are occurring
over the east side ahead of the front, but humidities have been
rising and critical fire weather conditions are not expected.

An upper level trough will follow Sunday. This will bring showers to
the area through Sunday evening. Isolated thunderstorms are
possible, especially along the coast and over the Umpqua Basin.

This rain will not be a "season-ending event", but the rain will
make a significant dent in the season. Ridging and dry conditions
will be quick to return on the backside of the system early next
week. Also, there are indications of some gusty east winds,
especially over the ridges and the usual downslope locations Monday
into Monday night. As a result, fire weather concerns may quickly
return despite the rains. With the exception of weak front Wednesday
that may bring light rain to the coast and Umpqua Basin, the
remainder of September from Monday on looks dry.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...None.

Pacific Coastal Waters...
     Small Craft Advisory until 3 PM PDT Monday for PZZ356-376.
     Hazardous Seas Watch from Monday afternoon through late Monday
     night for PZZ356-376.
     Small Craft Advisory until 5 AM PDT Monday for PZZ350-370.

In the hours before

Local storm report, Sep 19, 10:02 AM PDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1002 AM PDT SUN SEP 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HEAVY RAIN       1 S ADIN                41.19N 120.94W
09/19/2021  M0.70 INCH       MODOC              CA   PUBLIC

            20 HOUR TOTAL. 1 PM-10 AM PDT.

&&
Local storm report, Sep 19, 2:25 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
225 PM PDT SUN SEP 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       GOLD BEACH              42.41N 124.42W
09/19/2021  M2.02 INCH       CURRY              OR   TRAINED SPOTTER

            48 HOUR TOTAL. STATION ELEVATION: 49 FT.

&&

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 2:26 AM PDTHazardous Seas WatchMFR12 hr
Sep 19, 2:43 PM PDTHazardous Seas WarningMFR38 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.